Absolutely P-Summing, P-Nuclear Operators and Their Conjugates.
Mathematische Annalen, Tome 201 (1973), pp. 177-200
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__201_162385,
author = {Joel S. Cohen},
title = {Absolutely {P-Summing,} {P-Nuclear} {Operators} and {Their} {Conjugates.}},
journal = {Mathematische Annalen},
pages = {177--200},
year = {1973},
volume = {201},
zbl = {0233.47019},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__201_162385/}
}
Joel S. Cohen. Absolutely P-Summing, P-Nuclear Operators and Their Conjugates.. Mathematische Annalen, Tome 201 (1973), pp. 177-200. http://geodesic.mathdoc.fr/item/MAN_1973__201_162385/